# SDR CA980706013

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW15944
- Condition: Corroded
- Location: Engine
- Part time: 3,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A VISUAL INSPECTION OF THE INNER DIAMETER OF THE CRANKSHAFT SHOWED VISIBLE CORROSION PITTING (AD 98-02-08 REFERS).  AN ON-WING FLUORESCENT PENETRANT INSPECTION (FPI), CARRIED OUT BY A SUITABLY RATED AMO, FOUND NO CRACKS.  FURTHER MEASURING OF THE INNER DIAMETER SHOWED THE INSIDE DIAMETER TO BE WITHIN THE MAXIMUM AS STATED IN LYCOMING SERVICE BULLETIN 505B.
